Note sur un genre d'extensions du théorème de contraction de Banach

Note on a kind of extensions of Banach's contraction theorem

Authors

  • A. Ney "Babeş-Bolyai" University, Cluj, Romania
Abstract views: 196

Abstract

Not available.

Downloads

References

Banach, S., Sur les opérations dans les ensembles abstraits et leurs applicaitons aux équations intégrales. Fundamenta Math. 3, 133-181, 1922, https://doi.org/10.4064/fm-3-1-133-181

Gheorghiu, N., Contraction theorem in uniform spaces. (Romanian) Stud. Cerc. Mat. 19 1967 119-122, MR0247498.

Goldner, G., On succesive approximation for set valued mappings. Proc. Conf. Constructive Theory of Functions. Budapest, 189-193, 1969.

Ney, A., Extension du domaine d'applicabilité du critère de convergence de d'Alembert. (Romanian) Gaz. Mat. Fiz. Ser. A 10 (63) 1958 709-712, MR0104942.

Ney, Andrei, Contribution à l'étude de la rapidité de convergence des séries à termes positifs. (French) Mathematica (Cluj) 4 (27) 1962 77-105, MR0151753.

Ney, Andrei, An extension of the contraction theorem of Banach in a metric space. (Romanian) Studia Univ. Babeş-Bolyai Ser. Math.-Phys. 10 1965 no. 1, 41-46, MR0185590.

Niczky, Ştefan I., On some fixed point theorems in complete uniform spaces. (Romanian. French summary) An. Şti. Univ. "Al. I. Cuza" Iaşi Secţ. I a Mat. (N.S.) 14 1968 391-397, MR0254829.

Rakotch, E., A note on contractive mappings. Proc. Amer. Math. Soc. 13 1962 459-465, MR0148046, https://doi.org/10.1090/s0002-9939-1962-0148046-1

Downloads

Published

1974-02-01

Issue

Section

Articles

How to Cite

Ney, A. (1974). Note sur un genre d’extensions du théorème de contraction de Banach: Note on a kind of extensions of Banach’s contraction theorem. Rev. Anal. Numér. Théorie Approximation, 3(1), 63-71. https://ictp.acad.ro/jnaat/journal/article/view/1974-vol3-no1-art8